zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the existence of certain singular integrals. (English) Zbl 0047.10201

42B20Singular and oscillatory integrals, several variables
[1]G. C. Evans, On potentials of positive masses, Transactions of the American Math. Soc., 37 (1935).
[2]K. O. Friedrichs, A theorem of Lichtenstein, Duke Math. Journal, 14, 67–82 (1947). · Zbl 0029.26603 · doi:10.1215/S0012-7094-47-01407-5
[3]G. Fubini andL. Tonelli, Sulla derivata seconda mista di un integrale doppio, Rendiconti circolo Mat. di Palermo, 40, 295–298 (1915). · doi:10.1007/BF03014857
[4]B. Jessen, J. Marcinkiewicz andA. Zygmund, Note on the differentiability of multiple integrals, Fundamenta Math., 25, 217–234 (1935).
[5]H. Kober, A note on Hilbert transforms, Journal of the London Math. Soc., 18, 66–71 (1943). · Zbl 0063.03276 · doi:10.1112/jlms/s1-18.2.66
[6]L. Lichtenstein, Über das Poissonsche Integral, Journal für reine und angewandte Mathematik, 141, 12–42 (1912). · Zbl 02627325 · doi:10.1515/crll.1912.141.12
[7]A. Zygmund, Trigonometrical Series, Warsaw (1936).
[8]N. Aronszajn, Propriétés de certaines classes hilbertiennes complétées, Comptes rendus de l’Académie des Sciences de Paris, 226, 700–702 (1948).
[9]M. Riesz, Sur les fonctions conjuguées, Math. Zeitschrift, 27, 218–244 (1927). · Zbl 02581738 · doi:10.1007/BF01171098